# SDR DL72S990553

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LT LWR CHORD WAS FOUND CRACKED IN THE UPPER FLANGE TYPICAL OF THAT DESCRIBED BY SB 727-53-0208, REV 1.  REPAIRED PER ERA 332906-14.
